Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ihsahn

Veteran Member
  • Total Reviews

    0
  • Content Count

    436
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Ihsahn

  • Rank
    Member
  1. Are you the black wizards?

    1. how is everyone doing ?.I have been on low dose accutane for a while now,10mg per day for 3 months and then 40 mg per week for 2 months after that and i plan to be on low dose for a pretty long period as it works amazing for me without any side effects,prob cause of the low dosel.My acne has subsided totally oil is 95% gone so everything is looking good.Along with that i was using protopic 0.1 % which for me worked like wonders,then i shifted to 0.03 % which also works great but ofc not as good
    2. i personally don't think accutane will help with the redness.I have no Sd on my face for the past 3 months no redness no flakes and its all due to protopic ,accutane just shrunk my oil and is helping my mild acne.Maybe try continuing elidel for a while more or let your doctor know about the redness thing.Good luck.
    3. Its going good for me my acne is gone ,oil is 90% gone in 6 weeks..No sign of flakes or redness thanks to protopic.Its unfortunate that elidel hasnt given you the results you would have hoped for how long have you been using it?
    4. yes laser can potentially cause many problems and even scars,it depends on what type of laser and the doctors expertise,i feel its more of a money making thing for doctors with very little to no improvement infact most people end up worse.For blackheads the best thing is a low dose roac. in my opinion.The mino will prob make it even worse im not sure,possibly elidelas well.Good luck.
    5. hi,good luck with your exams and congrats with your graduation.Elidel will help redness and flakes,you don't need anything else for redness,it may make you more red in the beginning but that will quickly subside.My skin is good,its been 2 weeks since im on 10 mg accutane,i also started 0.03% protopic ,which i don't need but my doc has given me anyway to use like a moisturizer at night.Good luck.
    6. i feel yeasts and bacteria grow when there is excess oil ,it creates the perfect environment for them but just 2 days of not washing will not do anything it takes a much longer period.It must be a different reason for you going through these problems.When your skin gets irritated red flaky does it become extremely dry and rough?.
    7. yes accutane can cause auto immune disease but so can potentially any strong drug,if you read any leaflet of a strong drug they mention a possible autoimmune disorder specially for older people but the chances of that happening is probably even less than 0.2 %.Auto-immune is prob more than 99% genetic.There are thousands of drugs which can potentially cause thousands of problems,they just mention this so people know but the chances of these uncommon severe side effects is v v less,it is no valid
    8. auto-immune system disease is very rare and it happens to a very small number of people,it is usually passed genetically.SD is yet to be proven an auto-immune disease when they say its not genetic,thats why its important to suppress the immune system by steroids or immunomod. till your body realizes that to not over-react.It is not only roaccutane but anything that exfoliates the skin like BP,Retin a (which is already there in accutane) or any acid can prob cause the immune system to react a bit
    9. Flaking and redness along with it -is dermatitis ,it can happen for various reasons,i just feel when a doctor notices an oily skin they call it seborrheic dermatitis.Its when you have dandruff then i feel its confirmed SD.Are you sure you have broken blood vessels? when you have redness your blood wessels widen so unless a doctor has told you i would assume its hard to determine. I had IPL long time back and i was left with an atrophy on my cheek which i haven't still recovered from,but i did a
    10. I think it has alot to do with those pre accutane treatments you mentioned,you mentioned quite a few home remedies you tried which i feel were way to harsh.I think all these happened after you stopped those meds rite ? becoming red flaky etc flaky doesn't mean dermatitis,there is a difference in normal dryness and dermatitis flaking since this stops temporarily with continuous powerful treatments,because of that they usually assume its genetic. I got my 10 mg a day accutane ,just started it an
    11. i think my msg got deleted :s ,anyway i feel weather can be good and bad,it can cause flare ups and calm your SD down.But in your case i feel you just over dried your skin trying various methods to take of your SD and using diff products causing dermatitis.
    12. flying dutchman- the usual treatment is steroids then immunomodulators as maintanence.Don't worry hopefully your derm won't be like that and guide you appropriately .Good luck. chaseryder- diff stop it if you can't tolerate it.Give it a a gap and when you're not working you may try t again avoiding the nose.In any case call your doc and see what he/she has to say.Good luck.
    13. I had a similar experience the first day i used it my face got red and very itchy.Called the doc next day he told me to stop for 2 days and try again but i took 5 days off cause i was going outdoors for the weekend,the next time my irritation was much less and tolerable.Then i totally cleared after few days.Since then i never had a reaction and this is what happens to most people.Protopic is a fabulous medicine which works at the actual problems of redness and flakes due to dermatitis so as i sa
    14. Flying Dutchman- can you mention which creams you have used which caused you redness etc? i think you are talking about acne creams rite?.The main treatment is suppressing the immune system by immunomodulators and steroids but after you let me know ill try and help.Hopefully things will get better good luck. Chaseryder-Did you fall asleep and then due to irritation you woke up or you were awake trying to sleep and then it happened?.Unfort. this is something people face and since u are more sens
    ×